# SDR AALA201906219010

- Difficulty date: June 20, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 61,380 hours, 23,142 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D57259038001
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING UPPER SURFACE SKIN AT THE REAR SPAR TRAILING EDGE BETWEEN RIB 6 AND RIB 7. REPAIRED SKIN PER EA 294667.
